Alert archive / Wisconsin / Flash Flood Warnings in 2017
Flash Flood Warning 11, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Jul 20, 2017, 2:02 AM CDT for Buffalo County, Trempealeau County, Wisconsin. It was in force for 6 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2017, 2:02 AM CDT (07:02 UTC)
- Expired
- Jul 20, 2017, 8:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Buffalo County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 52 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 3:26 AM CDT | FLASH FLOOD | Arcadia, WI | REPORTS OF WATER RESCUES ONGOING IN ARCADIA. ALL ROADS INTO ARCADIA CLOSED DUE TO FLOODING. RELAYED VIA WKBT. |
| Jul 20, 5:00 AM CDT | HEAVY RAIN 6.24 | 3 Nnw Frenchville, WI | |
| Jul 20, 5:38 AM CDT | FLASH FLOOD | Blair, WI | HIGHWAY 95 BETWEEN BLAIR AND THE JACKSON COUNTY LINE CLOSED. |
| Jul 20, 6:25 AM CDT | HEAVY RAIN 6 | Dodge, WI | RELAYED VIA WKBT. |
| Jul 20, 7:01 AM CDT | HEAVY RAIN 7.44 | Arcadia, WI | |
| Jul 20, 8:00 AM CDT | HEAVY RAIN 7 | Nelson, WI | |
| Jul 20, 8:23 AM CDT | FLOOD | Blair, WI | REPORTS OF 5 TO 6 FEET OF WATER IN BASEMENT IN A FEW HOMES. |
| Jul 20, 8:23 AM CDT | FLOOD | Galesville, WI | SOME HOMES HAVE 5 TO 6 FEET OF WATER IN THE BASEMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 84 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 7.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -693 J/kg
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
975
WGUS53 KARX 200702
FFWARX
WIC011-121-201100-
/O.NEW.KARX.FF.W.0011.170720T0702Z-170720T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service La Crosse WI
202 AM CDT THU JUL 20 2017
The National Weather Service in La Crosse has issued a
* Flash Flood Warning for...
Buffalo County in west central Wisconsin...
Southern Trempealeau County in west central Wisconsin...
* Until 600 AM CDT
* At 159 AM CDT, local law enforcement reported flash flooding
including some mudslides across the warned area. Up to four inches
of rain have already fallen. Flash flooding is occurring with some
road closures in effect.
* Some locations that will experience flooding include...
Winona, Arcadia, Wabasha, Alma, Buffalo, Trempealeau, Galesville,
Blair, Independence, Buffalo City, Fountain City, Modena, Dodge,
Ettrick, Waumandee, Cochrane, Nelson, Montana, Highway 88 And
County O and Highway 95 And County D.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4453 9205 4430 9117 4408 9115 4409 9120
4405 9122 4407 9127 4407 9131 4403 9134
4398 9133 4398 9142 4401 9146 4403 9159
4413 9173 4416 9180 4420 9187 4427 9190
4429 9193 4433 9192 4436 9197 4441 9208
$$
Wetenkamp3 follow-up statements
166
WGUS73 KARX 200828
FFSARX
Flash Flood Statement
National Weather Service La Crosse WI
328 AM CDT THU JUL 20 2017
WIC011-121-201100-
/O.CON.KARX.FF.W.0011.000000T0000Z-170720T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Buffalo WI-Trempealeau WI-
328 AM CDT THU JUL 20 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
BUFFALO AND SOUTHERN TREMPEALEAU COUNTIES...
At 325 AM CDT, local law enforcement reported flash flooding across
the area. Radar estimates that 3 to 6 inches of rain have fallen.
Some roads are closed across the area and mud slides have been
reported.
Those heading out for the morning commute, be aware of water over
roadways and don't drive through flood waters. Please heed road
closures. Some roads may be washed out.
Some locations that will experience flooding include...
Winona, Arcadia, Wabasha, Alma, Buffalo, Trempealeau, Galesville,
Blair, Independence, Buffalo City, Fountain City, Modena, Dodge,
Ettrick, Waumandee, Cochrane, Nelson, Montana, Highway 88 And County
O and Highway 95 And County D.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4453 9205 4430 9117 4408 9115 4409 9120
4405 9122 4407 9127 4407 9131 4403 9134
4398 9133 4398 9142 4401 9146 4403 9159
4413 9173 4416 9180 4420 9187 4427 9190
4429 9193 4433 9192 4436 9197 4441 9208
$$
Wetenkamp741
WGUS73 KARX 200907
FFSARX
Flash Flood Statement
National Weather Service La Crosse WI
407 AM CDT THU JUL 20 2017
WIC011-121-201100-
/O.CON.KARX.FF.W.0011.000000T0000Z-170720T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Buffalo WI-Trempealeau WI-
407 AM CDT THU JUL 20 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
BUFFALO AND SOUTHERN TREMPEALEAU COUNTIES...
At 404 AM CDT, local law enforcement reported flash flooding across
the area. Water rescues were ongoing in Arcadia and all roads into
Arcadia have been closed due to flooding.
Excessive rainfall over the warned area will cause mud slides near
steep terrain. The mud slide can consist of rock, mud, vegetation and
other loose materials.
Some locations that will experience flooding include...
Winona, Arcadia, Wabasha, Alma, Buffalo, Trempealeau, Galesville,
Blair, Independence, Buffalo City, Fountain City, Modena, Dodge,
Ettrick, Waumandee, Cochrane, Nelson, Montana, Highway 88 And County
O and Highway 95 And County D.
To repeat, flash flooding is occurring! If you are commuting this
morning, do not attempt to drive through flood waters. Heed road
closures and be alert for washed out roads. Some roads will likely
be impassible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4453 9205 4430 9117 4408 9115 4409 9120
4405 9122 4407 9127 4407 9131 4403 9134
4398 9133 4398 9142 4401 9146 4403 9159
4413 9173 4416 9180 4420 9187 4427 9190
4429 9193 4433 9192 4436 9197 4441 9208
$$
Wetenkamp798
WGUS53 KARX 201047
FFWARX
WIC011-121-201330-
/O.EXT.KARX.FF.W.0011.000000T0000Z-170720T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service La Crosse WI
547 AM CDT THU JUL 20 2017
The National Weather Service in La Crosse has extended the
* Flash Flood Warning for...
Buffalo County in west central Wisconsin...
Southern Trempealeau County in west central Wisconsin...
* Until 830 AM CDT
* At 545 AM CDT, local law enforcement reported numerous road
closures across Buffalo and southern Trempealeau Counties.
Southern Trempealeau County has been especially hard hit,
including Arcadia and Blair. The flooding was a result of the 4 to
7 inches of rain that fell overnight.
* Some locations that will experience flooding include...
Winona, Arcadia, Wabasha, Alma, Buffalo, Trempealeau, Galesville,
Blair, Independence, Buffalo City, Fountain City, Modena, Dodge,
Ettrick, Waumandee, Cochrane and Nelson.
For those that are able to commute this morning, be prepared to take
alternate routes as some roads are either closed or impassible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4453 9205 4430 9117 4408 9115 4409 9120
4405 9122 4407 9127 4407 9131 4403 9134
4398 9133 4398 9142 4401 9146 4403 9159
4413 9173 4416 9180 4420 9187 4427 9190
4429 9193 4433 9192 4436 9197 4441 9208
$$
AJWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 12:25 AM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jul 20, 12:25 AM CDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1225 AM CDT Thu Jul 20 2017
.SHORT TERM...(Tonight through Thursday Night)
Issued at 222 PM CDT Wed Jul 19 2017
Attention focused on severe potential tonight. Currently watching a
complex of storms that has a history of high winds pushing across
eastern SD/southwest MN. These storms are expected to continue as
they move east/southeast along a fairly strong CAPE gradient with 70+
dew point in place south of I-90. Question is, how strong will the
storms be as they approach? Plenty of CAPE to continue fueling
storms while RAP/NAM indicating 30-35kt of 0-3km Bulk Shear for
storm organization. Will maintain a close watch of this over the next
several hours. Later this evening, after this complex passes, a
strong 850mb low level jet kicks in and will likely kick off more
storms over the existing cold pool with development expected to be .
somewhere near the I-94 corridor. Again plenty of CAPE to fuel
storms into the overnight hours with ample shear. These storms will
be elevated in nature with large hail being the main threat, along
with torrential downpours given precipitable water values nearing 2
inches. Storms look to be progressive in nature, so flooding rains
do not look likely. Although, localized ponding of water/brief
nuisance flooding cannot be ruled out.
A bit of a break in the action for Thursday as models indicating
high pressure moving in. Kept a small chance of showers/storms in
for areas south of I-90/ closer to frontal/outflow boundary left
behind from departing storms. Otherwise, a fairly warm/muggy day in
tap with highs in the 80s and dew points in the upper 60s to the
lower 70s.
Storm chances return to areas mainly south of I-94 later Thursday
night as low pressure over the Plains pulls that boundary back north
as a warm front.
.LONG TERM...(Friday through Wednesday)
Issued at 222 PM CDT Wed Jul 19 2017
Strong to severe storms look likely Friday into Friday night as a
warm front sets up across northern IA/IL and weak low pressure
tracks east out of the Central Plains. Ample CAPE and Bulk Shear
will dictate a severe threat. Looks like right now we would be north
of the warm front with elevated storms. So, main severe threat looks
to be large hail and torrential downpours/possible localized
flooding. However, if the front can manage a slight nudge north some
storms could get rooted in the boundary layer, producing a tornado
threat as well. Right now, looking like a widespread 1-2 inch
rainfall is likely south of I-94 with some localized higher amounts
as precipitable water values peak out in the 2-2.5 inch range. This
could pose a threat for some slightly more than localized flooding,
especially for those areas with poor drainage. Will maintain a
close eye on this severe/flooding potential.
Showers and a few storms still possible through the weekend as a
fairly strong mid-level trough moves slowly southeast across the
area. Otherwise, remaining very warm/humid through Saturday with
some drying/cooling on Sunday.
Looks dry on Monday into Tuesday with high pressure drifting across
the region but then shower/thunderstorm chances return Tuesday
Night/Wednesday as a cold front tracks out of the Northern Plains
into the Upper Mississippi River Valley region.
&&
.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1225 AM CDT Thu Jul 20 2017
Some differences between the latest hi-res models on what happens
overnight. Once the current band moves off to the southeast, the
models are split as to whether this will be the last of the
convection or whether another band will form back to the west and
move over the area. Because of this will keep a VCTS going behind
this band at both airports through about 10Z. Included some fog
with MVFR conditions for late tonight with all the low level
moisture in place and light winds. Once any fog burns off later
this morning, looks like VFR conditions should prevail for the
rest of the day as convection later in the day should be well
south of both airports.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch until 7 AM CDT this morning for WIZ032>034-041-
042.
MN...Flash Flood Watch until 7 AM CDT this morning for MNZ079.
IA...None.
&&
SHORT TERM...DAS
LONG TERM...DAS
AVIATION...04Hazardous weather outlook, Jul 19, 8:57 PM CDT, 5 hours 5 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 857 PM CDT Wed Jul 19 2017 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-201200- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 857 PM CDT Wed Jul 19 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota into central Wisconsin. .DAY ONE...Tonight Thunderstorms are expected during the overnight hours. The storms will be capable of producing heavy rainfall. If the storms track over the same areas that received heavier rains this evening, flooding may develop. At this time it appears that portions of southeast Minnesota into southwest and central Wisconsin will see the heaviest rain. The heavy rain will end by 4 AM across southeast Minnesota and by 6 AM across western into central Wisconsin. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms are possible at times Thursday through Sunday. Any storms will be capable of producing locally heavy rainfall. Severe storms are possible Friday into Friday evening, with damaging winds and large hail the primary threats. Localized flooding is possible in any areas impacted by repeated thunderstorms with heavy rainfall through late this week. Heat indices may reach 95 to 100 across northeast Iowa into southwest Wisconsin during the afternoon hours Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Wetenkamp
In the hours before
Local storm report, Jul 20, 12:54 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1254 AM CDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM FLASH FLOOD MINNEISKA 44.19N 91.87W
07/20/2017 WINONA MN LAW ENFORCEMENT
MUDSLIDE ON US HIGHWAY 61 NEAR MINNEISKA.
&&
MHLocal storm report, Jul 20, 1:14 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
114 AM CDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HEAVY RAIN 1 WSW WEST SALEM 43.90N 91.10W
07/20/2017 M3.43 INCH LA CROSSE WI NWS EMPLOYEE
STORM TOTAL.
&&
MHLocal storm report, Jul 20, 1:55 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
155 AM CDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM FLASH FLOOD 2 E COCHRANE 44.23N 91.79W
07/20/2017 BUFFALO WI LAW ENFORCEMENT
COUNTY ROAD O IS UNDER 1 FT OF WATER, AND
THE ROAD IS COMPLETELY CLOSED.
&&
MHLocal storm report, Jul 20, 1:56 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
156 AM CDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM FLASH FLOOD 1 NW FOUNTAIN CITY 44.13N 91.72W
07/20/2017 BUFFALO WI LAW ENFORCEMENT
STANDING WATER NEAR THE KWIK TRIP IN
FOUNTAIN CITY.
&&
MHLocal storm report, Jul 20, 1:58 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
158 AM CDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND DMG ALMA 44.31N 91.91W
07/19/2017 BUFFALO WI LAW ENFORCEMENT
POWER LINE DOWN. TIME ESTIMATED FROM RADAR.
&&
MHLocal storm report, Jul 20, 2:01 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
201 AM CDT THU JUL 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 AM FLASH FLOOD 4 NE PICKWICK 44.02N 91.55W
07/20/2017 WINONA MN LAW ENFORCEMENT
MUDSLIDE COVERING SOUTHBOUND LANES OF US
HIGHWAY 61 AT COUNTY HIGHWAY 15.
&&
MHThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:02 PM CDT | Severe Thunderstorm Warning | ARX | Richland, Vernon | 58 min |
| Jul 19, 7:20 PM CDT | Severe Thunderstorm Warning | ARX | Crawford, Grant, Richland | 55 min |
| Jul 19, 8:03 PM CDT | Severe Thunderstorm Warning | ARX | Richland | 27 min |
| Jul 19, 9:44 PM CDT | Flash Flood Watch | ARX | Buffalo, Jackson, La Crosse, Monroe, Trempealeau | 9 hr |
| Jul 19, 10:15 PM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 6 days |
| Jul 19, 10:59 PM CDT | Special Weather Statement | ARX | Buffalo, Trempealeau | 61 min |
| Jul 19, 11:38 PM CDT | Flash Flood Warning | ARX | Buffalo, Trempealeau | 3 hr |
| Jul 19, 11:42 PM CDT | Special Weather Statement | ARX | La Crosse, Vernon | 48 min |
| Jul 20, 12:09 AM CDT | Severe Thunderstorm Warning | ARX | Buffalo, La Crosse, Trempealeau | 51 min |
| Jul 20, 12:39 AM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Monroe, Vernon | 34 min |
| Jul 20, 1:28 AM CDT | River Flood Warning | ARX | Monroe, Vernon | 52 hr |
| Jul 20, 2:13 AM CDT | Severe Thunderstorm Warning | ARX | La Crosse, Trempealeau | 47 min |
| Jul 20, 2:20 AM CDT | Flash Flood Warning | ARX | Jackson, La Crosse, Monroe | 6 hr |
| Jul 20, 2:50 AM CDT | Special Weather Statement | ARX | Vernon | 40 min |
| Jul 20, 3:00 AM CDT | Flash Flood Warning | ARX | Crawford, Juneau, Richland, Vernon | 6 hr |
| Jul 20, 3:01 AM CDT | River Flood Warning | ARX | Richland, Vernon | 51 hr |
| Jul 20, 3:01 AM CDT | River Flood Warning | ARX | Richland, Vernon | 4 days |
| Jul 20, 3:01 AM CDT | River Flood Warning | ARX | Vernon | 5 days |
| Jul 20, 3:01 AM CDT | River Flood Warning | ARX | Crawford | 5 days |
| Jul 20, 3:01 AM CDT | River Flood Warning | ARX | Crawford | 7 days |
| Jul 20, 3:01 AM CDT | River Flood Warning | ARX | Crawford | 8 days |
| Jul 20, 3:03 AM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 47 hr |
| Jul 20, 8:17 AM CDT | Areal Flood Warning | ARX | Jackson, La Crosse, Monroe | 6 hr |
| Jul 20, 8:28 AM CDT | Areal Flood Warning | ARX | Buffalo, Trempealeau | 6 hr |
| Jul 20, 8:59 AM CDT | Areal Flood Warning | ARX | Crawford, Juneau, Richland, Vernon | 12 hr |
| Jul 20, 11:31 AM CDT | Flash Flood Watch | ARX | Adams, Buffalo, Crawford, Grant, Jackson, Juneau and 5 more | 40 hr |
| Jul 20, 2:17 PM CDT | Areal Flood Warning | ARX | Jackson, La Crosse, Monroe | 6 hr |
| Jul 20, 2:26 PM CDT | Areal Flood Warning | ARX | Buffalo, Trempealeau | 6 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.